| Model Number |
UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopic shoulder surgery the device was bent.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the distal end of the arthrex eclipse¿ and univers¿ orientation pin for resection guide had bent and chipped.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.